# SDR CA070905011

- Difficulty date: September 3, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 35,581 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 16673301
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABIN PACK REPORTED AS UNCONTROLLABLE AT LOW POWER SETTINGS. MAINTENANCE GROUND RUNS NOTED NON SUPPLY OF BLEED AIR AT FLIGHT IDLE SETTINGS, ALSO NOTED BLEED AIR LEAK FROM CEILING OF ACM COMPARTMENT. ACCESS GAINED TO INTERNAL OF DORSAL FIN AND FOUND BLEED AIR DUCT P/N 16673-301 CONNECTS TO FUSELAGE DUCT, CRACKED AND SPLIT OPEN APPROX HALF OF ITS DIAMETER. DUCT REPLACED, GROUND RUNS COMPLETED AND AIRCRAFT RETURNED TO SERVICE.  PART IS CONSIDERED AS AN EXPENDABLE AND TIMES NOT TRACKED. AIRFRAME TIMES 36419HR/51123CY (TC NR 20070905011)
